Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 19 found articles
 
 
  Two-grid finite element methods for nonlinear time-fractional parabolic equations
 
 
Title: Two-grid finite element methods for nonlinear time-fractional parabolic equations
Author: Zhou, Jie
Yao, Xing
Wang, Wansheng
Appeared in: Numerical algorithms
Paging: Volume 90 () nr. 2 pages 709-730
Year: 2021-10-09
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands